# SDR SWAA2025012077594

- Difficulty date: December 15, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL WEB LOCATED ON FLOOR STRUCTURE BTW BS312 TO BS328 AND RBL31 AND WL208.1 AT FWD GALLEY AREA 2024-763280<[01] REPLACED INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS312 TO BS328 AND RBL31 AND WL208.1 AT FWD GALLEY AREA IAW B737-800 SRM- 51-40-02 AND DWG 141A5400 REV:-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS312 TO BS328 AND RBL31 AND WL208.1 AT FWD GALLEY AREA IAW B737-800 SRM- 51-40-02 AND DWG 141A5400 REV:-. SEE INDIVIDUAL SIGN OFF BELOW
